# SDR SWAA2016061352814

- Difficulty date: June 3, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 35,747 hours, 20,989 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 147A5615
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR WEB SUPPORT CHANNEL VIEWER GLASS CORRODED.  R & R CHANNEL IAW SRM.
